# SDR ASAA2023111146108

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,294 hours, 18,439 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LT ILLUMINATED EXT ON RESET. GROUNDED - YES. ACCOMPLISHED R/H PACK RAM AIR ACTUATER FAULT ISOLATION PROCEDURE IAW FIM 21-62 TASK 836. PERFORMED PACK TEMPERATURE CONTROL BITE TEST AT #2 PACK TEMP CONTROL RAM AIR ACT FAULT CLEARED RT PACK LIGHT DOES NOT ILLUMINATE ON RECALL INTERMITTENT FAULT OPS CHECK NORMAL IAW FIM 21-62 TASK 836.
